Document Detail


A Case Report: Multaq-Induced Leukocytoclastic Vasculitis.
MedLine Citation:
PMID:  23011162     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
A 71-year-old white male presented to the emergency department complaining of a worsening lower extremity rash. Thirteen days before presentation, the patient was placed on Multaq (dronedarone) for his paroxysmal atrial fibrillation. Biopsy-proven leukocytoclastic vasculitis (LV) was diagnosed, and causes for the condition other than drug-induced were investigated and ruled out. Rash has been cited as a possible side effect of Multaq; however, a literature search has revealed this to be the first documented case of likely multaq-induced LV. Other patients on Multaq therapy should be monitored for signs and symptoms of LV and be referred to an acute care setting as indicated.
Authors:
Suzanne M Smith; Mohammed Al-Bataineh; Stephen B Iorfido; Jarrod Macfarlane
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2012-9-24
Journal Detail:
Title:  American journal of therapeutics     Volume:  -     ISSN:  1536-3686     ISO Abbreviation:  Am J Ther     Publication Date:  2012 Sep 
Date Detail:
Created Date:  2012-9-26     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9441347     Medline TA:  Am J Ther     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Affiliation:
1Department of Radiology, Detroit Medical Center, Wayne State University, Detroit, MI 2Department of Internal Medicine and Cardiology, Mercy Catholic Medical Center, Darby, PA 3Department of Radiology, Huron Valley-Sinai Hospital, Commerce, MI.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Refractory Thrombotic Thrombocytopenic Purpura Associated With Primary Sjogren Syndrome Treated With...
Next Document:  Cerebral Sinovenous Thrombosis Associated With Mastoiditis Due to Recurrent Otitis Media.